Littlewood-Paley inequalities on manifolds with ends

The Anh Bui*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Let M be a manifold with ends ℝ m ♯R n with m > n > 2 which is a non-doubling manifold. In this paper we prove a Littlewood–Paley inequality using the discrete square function defined via a dyadic partition.

Original languageEnglish
Pages (from-to)613-629
Number of pages17
JournalPotential Analysis
Volume53
Issue number2
Early online date1 May 2019
DOIs
Publication statusPublished - Aug 2020

Keywords

  • Manifold with ends
  • Heat kernel
  • Littlewood-Paley inequality

Fingerprint Dive into the research topics of 'Littlewood-Paley inequalities on manifolds with ends'. Together they form a unique fingerprint.

Cite this